MathSciNet Relay Station
MathSciNet bibliographic data
MR2683689 34C25 (34D20)
Bravo, José Luis; Torres, Pedro J. Periodic solutions of a singular equation with indefinite weight. Adv. Nonlinear Stud. 10 (2010), no. 4, 927–938.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement